MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. COLONOVIDEOSCOPE

AIZU OLYMPUS CO., LTD. COLONOVIDEOSCOPE
Model Number CF-HQ1100DI
Medical Device Problem Code Device Reprocessing Problem (1091)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
Olympus was informed that during an onsite visit, it was observed that a residual whitish foreign material was found inside the jet-tube.The use of products that contain silicone can cause deposits of white foreign material.If the customer used them, there was risk that foreign material was remained in the channel even if the reprocessing was conducted in accordance with ifu.Simethicone and petroleum/oil/silicone-based lubricants are non-water soluble and thus not recommended for use by olympus.No patient infections or injuries reported.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation and device evaluation.Correction: d9.Additional information: d8, h3, h4, h6, h11.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, olympus confirmed foreign material came out of the device, but the type of the material could not be identified.There was leakage due to damage at the biopsy channel which may have prevented proper reprocessing and removal of the foreign material the event can be detected/prevented by following the instructions for use which state: ifu: cf-hq1100dl/i operation manual chapter 3 preparation and inspection states detection methods.Ifu: cf-hq1100dl/i reprocessing manual chapter 5 reprocessing the endoscope reprocessing the endoscope states preventive measures.Olympus will continue to monitor field performance for this device.

Brand Name
COLONOVIDEOSCOPE
Common Device Name
COLONOVIDEOSCOPE
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer (Section G)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key20433491
Report Number9610595-2024-20813
Device Sequence Number7860398
Product Code FDF
UDI-Device Identifier04953170341793
UDI-Public04953170341793
Combination Product (Y/N)N
Initial Reporter CountrySI
PMA/510(K) Number
K222584
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberCF-HQ1100DI
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/26/2024
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2024
Supplement Date Received by Manufacturer02/04/2025
Initial Report FDA Received Date10/11/2024
Supplement Report FDA Received Date02/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/10/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown